MathSciNet Relay Station
MathSciNet bibliographic data
MR2578520 11F33 (11F11 11F67 11P83)
Webb, John J. Partition values and central critical values of certain modular $L$-functions. Proc. Amer. Math. Soc. 138 (2010), no. 4, 1263–1272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement